# SDR CALA2012041600267

- Difficulty date: April 16, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N33132
- Make and model: Boeing 757224
- Aircraft serial: 29281
- Aircraft time: 56,593 hours, 12,860 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 3301KGAMS1
- Part serial: 961442
- Condition: Failed
- Location: Lt Engine
- Part time: 53,157 hours, 13,803 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

12 MIN AFTER T/D LEVEL AT FL230 THE LEFT ENG BLEED OFF LIGHT CAME ON, AS WELL AS THE L CENTER FUEL PUMP PRESSURE LIGHT AS WELL AS 0 ON THE N3 INDICATOR AND ZERO ON STDBY N3 INDICATOR.  REMOVED AND REPLACED N3 (HP) TACHOMETER TRANSMITTER AT NR 1 ENG PER AMM 77-12-02-404.  LEAK TEST GOOD.  OPS CHECK PER AMM 77-12-0 0-715 OK.  ALL PARAMETERS MATCHES.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1492008  SN OFF 01442 SENSOR, SPEED, OFF 19-7712-9-9001 1442 ON 19-7712-9-9001 6556.
